Facebook Pixel
EmpowHER Guest

Next Choice One Step confusion..

By Anonymous July 1, 2013 - 8:38pm
Rate This

I started my period on 6/17/13 & it ended on 6/21/13. My BF & I fooled around on 6/24/13. He put the tip of his penis inside me, but didn't go all the way in. He never came inside, but who knows if he pre-ejaculated. No condom. So he got worried, & got me a Next Choice One Step pill. I took it within 24 hours of the incident. I'm aware of the side affects. As of 6/29/13 I started bleeding as if I just got my period. I have lower back/abdominal pain. I'm due 7/15/13. Is this a normal side affect of the pill? Or something worse? I'm a little worried..
Thank you.

Add a Comment1 Comments

EmpowHER Guest

Hi Anon,

Welcome to EmpowHER.  As you are aware, an earlier period and cramping are side effects of any emergency pill.  Also, any time you have intercourse without protection.  Your chances for pregnancy to occur are higher. 



July 2, 2013 - 4:53am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Sex & Relationships

Get Email Updates

Resource Centers

Sex & Relationships Guide

HERWriter Guide

Have a question? We're here to help. Ask the Community.


Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!